Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/3520
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Approximating L2 invariants and the Atiyah conjecture
Author: Dodziuk, J.
Linnell, P.
Varghese, M.
Schick, T.
Yates, S.
Citation: Communications on Pure and Applied Mathematics, 2003; 56(7):839-873
Publisher: John Wiley & Sons Inc
Issue Date: 2003
ISSN: 0010-3640
1097-0312
Statement of
Responsibility: 
Józef Dodziuk, Peter Linnell, Varghese Mathai, Thomas Schick, Stuart Yates
Description: The definitive version may be found at www.wiley.com
RMID: 0020030591
DOI: 10.1002/cpa.10076
Published version: http://www3.interscience.wiley.com/cgi-bin/abstract/104527819/ABSTRACT
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.